# SDR 97ZZZX2582

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N444PF
- Make and model: Bbavia 8KCAB
- Aircraft serial: 54379
- System (JASC): 7160 · Engine Air Intake System
- Part: Gasket
- Part number: BA8101
- Condition: Deteriorated
- Location: Induction Air
- Part time: 638 hours
- Component: BA8110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ANNUAL INSPECTION, THE INDUCTION AIR FILTER GASKET WAS FOUND DETERIORATED, LOOSE ON FILTER ASSY.  BRACKET AD 96-09-06 DOES NOT COVER THIS ASSY MODEL.  SUGGEST INCLUDING MODEL IN AD AND/OR INSPECTING ALL BRACKET AIR FILTER ASSEMBLIES FOR AD 96-09-06 CONDITION.
